| Model Number |
1219-32-148 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330)
| Date of Event |
02/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient underwent surgery on (b)(6) 2021.On (b)(6) 2023, she went back to the doctor claiming to have pain and discomfort.She underwent revision surgery, removing the acetabular cup and liner; implanting materials from other orthopedics.Doi: (b)(6) 2021.Dor: (b)(6) 2023.Unknown hip.
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: the device associated with this complaint was not returned.Photo evidence provided was reviewed and found a portion of the liner's rim was fractured.Additionally, it is evident that the edge of the liner was loaded by the femoral head and patient body weight while implanted, causing the deformation in the rim of the device.Interlock feature edge of the liner denoted visible ard tabs sheared off from the liner, which is also evidence of the liner having disassociated from the cup.The reported condition was confirmed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: quantity manufactured: (b)(4).Date of manufacture: 3/10/2020.Any anomalies or deviations identified in dhr: n/a.Expiry date: 2/28/2025.Ifu reference: ifu-0902-00-701.Device history review: a manufacturing record evaluation was performed for the finished device (121932148/j74d84) product and lot numbers, and no non-conformances were identified.
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the device associated with this complaint was not returned.Photo evidence provided was reviewed and found a portion of the liner's rim was fractured.Additionally, it is evident that the edge of the liner was loaded by the femoral head and patient body weight while implanted, causing the deformation in the rim of the device.Interlock feature edge of the liner denoted visible ard tabs sheared off from the liner, which is also evidence of the liner having disassociated from the cup.The reported condition was confirmed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot 1) quantity manufactured: 39 2) date of manufacture: 3/10/2020 3) any anomalies or deviations identified in dhr: n/a 4) expiry date: 2/28/2025 5) ifu reference: (b)(4).Device history review = > a manufacturing record evaluation was performed for the finished device ((b)(4).) product and lot numbers, and no non-conformances were identified.
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: the device associated with this report was returned to depuy synthes for evaluation.Visual analysis of the device found a portion of the liner's rim fractured, fragment was not returned for evaluation.Therefore, the complaint condition can be confirmed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: 3/10/2020.3) any anomalies or deviations identified in dhr: n/a.4) expiry date: 2/28/2025.5) ifu reference: ifu-0902-00-701.